# SDR J7SA2024041500390

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N506FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20941
- Aircraft time: 1,423 hours, 894 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: UNKNOWN
- Condition: Pax Error
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE LEAD PASSENGER PLACED A BREAKFAST BURRITO WRAPPED IN ALUMINUM FOIL IN THE MICROWAVE, RESULTING IN A SHORT-LIVED FIRE AND A SMALL QUANTITY OF SMOKE TO BE OBSERVED IN THE CABIN. THE PAX WAS ABLE TO EXTINGUISH THE FIRE UNASSISTED. AIRCRAFT LANDED AT SCHEDULED DESTINATION WITHOUT FURTHER INCIDENT. INSPECTED MICROWAVE AND SURROUND AREA— NO DEFECTS FOUND. MICROWAVE OPERATIONAL IAW CL 350 AMM 25-30-00-500.
